# SDR DXTA2024021210859

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 1,400 hours, 1,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING CRUISE FLIGHT,  CABIN EMERGENCY LIGHTING BEGAN TO FLASH.  ARRIVED ONSITE AND ENGAGED THE EMERGENCY LIGHTING TO ON WITH THE AIRCRAFT POWERED DOWN. IT WAS NOTED THAT THE EMERGENCY LIGHTING STAYED POWERED ON AT FULL CAPACITY FOR OVER 30 MINUTES BEFORE CHARGING. TECHS COMPLIED WITH NJA TC-FLT-33-1OO1 AND NOTED THAT THE EMERGENCY BATTERIES WERE AIRWORTHY IAW NJA TC WITH EMERGENCY LIGHTS STAYING POWERED FOR OVER AN HOUR WITHOUT FLICKERING. COMPILED WITH OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED IAW AMM 33-52-00
